# SDR ZW0A0300810

- Difficulty date: January 13, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD ENTRY FOUND CORROSION ON WEB, BELOW FLOOR AT STA 168 TO 200, LBL 54.  CLEANED AREA OF CORROSION.  CUT OUT AREA BEYOND LIMITS AND INSTALLED REPAIR PER SRM 53-01, PAGE 9.
